Alert archive / Arizona / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 1, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Feb 22, 2005, 2:17 PM MST for Graham County, Greenlee County, Arizona. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2005, 2:17 PM MST (21:17 UTC)
- Expired
- Feb 22, 2005, 3:00 PM MST
- In force
- 43 min
- Issued by
- NWS Tucson, AZ
- Area
- Counties, with a storm outline in the text
Counties Graham County, AZ, Greenlee County, AZ
The radar
The Tucson radar (KEMX), 144 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 9.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KTWC 222120 SVRTWC AZC009-011-222200- /O.NEW.KTWC.SV.W.0001.050222T2117Z-050222T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TUCSON AZ 217 PM MST TUE FEB 22 2005 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN GRAHAM COUNTY IN ARIZONA SOUTHERN GREENLEE COUNTY IN ARIZONA * UNTIL 300 PM MST * AT 215 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHEAST OF SAFFORD...OR ABOUT 30 MILES SOUTHWEST OF CLIFTON...AND MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 70 JUST SOUTHEAST OF SAFFORD BY 230 PM MST GUTHRIE BY 300 PM MST LAT...LON 3276 10976 3246 10963 3256 10906 3314 10914 $$ WEATHER.GOV/TUCSON
2 follow-up statements
000 WWUS55 KTWC 222137 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 232 PM MST TUE FEB 22 2005 AZC009-011-222200- /O.CON.KTWC.SV.W.0001.000000T0000Z-050222T2200Z/ GRAHAM AZ-GREENLEE AZ- 235 PM MST TUE FEB 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM MST FOR SOUTHERN GREENLEE AND SOUTHEASTERN GRAHAM COUNTIES... AT 232 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS TO 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF SAFFORD MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... THE JUNCTION OF HIGHWAY 70 AND 191 EAST OF SAFFORD BY 245 PM MST LAT...LON 3276 10976 3246 10963 3256 10906 3314 10914 $$ WEATHER.GOV/TUCSON MEYER
000 WWUS55 KTWC 222158 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 255 PM MST TUE FEB 22 2005 AZC009-011-222205- /O.CAN.KTWC.SV.W.0001.000000T0000Z-050222T2200Z/ GRAHAM AZ-GREENLEE AZ- 255 PM MST TUE FEB 22 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENLEE AND SOUTHEASTERN GRAHAM COUNTIES IS CANCELLED... AT 255 PM MST...RADAR INDICATED THE STORMS IN SOUTHEASTERN GRAHAM AND SOUTHERN GREENLEE COUNTY HAD DIMINISHED IN INTENSITY. THE WARNING WAS CANCELLED. LAT...LON 3276 10976 3246 10963 3256 10906 3314 10914 $$ WEATHER.GOV/TUCSON MEYER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 1:30 PM MST, 47 minutes earlier.
Area forecast discussion, Feb 22, 1:30 PM MST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 130 PM MST TUE FEB 22 2005 SOUTHEAST ARIZONA FORECAST DISCUSSION .SYNOPSIS...A STRONG PACIFIC STORM SYSTEM WILL PUSH INTO THE SOUTHERN CALIFORNIA COAST TONIGHT AND THEN MOVE SLOWLY EASTWARD INTO CENTRAL ARIZONA BY THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON...AND AS THIS SYSTEM APPROACHES THE AREA THE CHANCE OF SHOWERS WILL INCREASE. A TROUGH OF LOW PRESSURE IS EXPECTED TO PERSIST ACROSS THE DESERT SOUTHWEST THROUGH THE WEEKEND...RESULTING IN COOLER TEMPERATURES AND A FEW SHOWERS POSSIBLE EACH DAY. && .DISCUSSION...STRONG LOW SPINNING SLOWLY INTO THE CENTRAL AND SOUTHER CALIFORNIA COAST. LOTS OF WEATHER OVER THERE. ONE WEAK IMPULSE ROTATING AROUND THIS FEATURE MOVED THROUGH THE STATE WITH A FEW SHOWERS EARLIER. 12Z KTUS SOUNDING JUST BEHIND IT LOOKED UNSTABLE WITH -2 LI...SHEAR AND ENOUGH MOISTURE FOR CONVECTION THIS TIME OF YEAR. MIGHT HAVE HAD A BIT OF SUBSIDENCE BEHIND IT THROUGH PORTIONS OF THE MORNING BUT WE HAVE LEFT THAT BEHIND AS SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE DEVELOPING IN THE EARLY AFTERNOON AS EXPECTED. DECENT SPIN UP THERE THIS AFTERNOON...WE WILL HAVE TO WATCH CLOSELY FOR SEVERE SIGNATURES. LOW CUTTING OFF...RESULTING MOVEMENT AND TIMING HARD TO PIN DOWN. STILL LOOKING AT SEVERAL IMPULSES ROTATING AROUND THE LOW TO PERIODICALLY ENHANCE THE CHANCE OF SHOWERS AS IT SHIFTS INTO THE DESERT SOUTHWEST OVER THE NEXT 72 HRS. MODEL RESOLUTIONS WITH TIMING FASTER THAN THAT PROBABLY TOO FAST AS USUAL. TOMORROW COULD BE INTERESTING AS THE MAIN PIECE OF ENERGY APPROACHES THE YUMA AREA AND WE SEE A MORE FAVORABLE DIFFLUENT FLOW ALOFT AND WEAK COLD POOL SHIFTING INTO SOUTHEAST ARIZONA. SHOWERS WILL INCREASE WITH THIS AS WELL AS HEIGHTEN SEVERE WEATHER CONCERNS. IN ADDITION...FLOW REMAINS NEAR BANKFULL IN MANY STREAMS AND RIVERS. THE LOW WILL FILL AND WEAKEN BUT NOT LIKELY MAKE MUCH PROGRESS OUT OF THE AREA BEFORE EARLY NEXT WEEK. SO...EVEN AFTER OUR BEST CHANCE OF SHOWERS WEDNESDAY AND THURSDAY...EXPECT A FEW SHOWERS TO LINGER INTO THE WEEKEND AND TEMPERATURES TO REMAIN COOL. && .HYDROLOGY...WATER LEVELS ARE GENERALLY SLOWLY FALLING ON THE SAN FRANCISCO AND GILA RIVERS. SOME LOCATIONS ARE ABOVE BANKFULL BUT ARE NOT EXPECTED TO EXCEED FLOOD STAGE THROUGH WEDNESDAY. WITH THE ADDITIONAL RAINFALL EXPECTED THERE MAY BE RISES OVER THE NEXT FEW DAYS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && MEYER WEATHER.GOV/TUCSON
Hazardous weather outlook, Feb 22, 7:00 AM MST, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 700 AM MST TUE FEB 22 2005 AZZ033-231400- TUCSON METRO/MARANA/GREEN VALLEY- 700 AM MST TUE FEB 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR TUCSON METRO AREA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY... ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW LEVELS WILL BE AROUND 8000 FEET TODAY...LOWERING TO NEAR 6500 FEET LATE TONIGHT WITH LITTLE ACCUMULATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS WILL LOWER TO NEAR 5000 FEET EARLY THURSDAY MORNING. COLDER AIR ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE... RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. TOTAL SNOWFALL ACCUMULATIONS ABOVE 6000 FEET ARE EXPECTED TO BE LESS THAN SIX INCHES THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-231400- SOUTHEAST PINAL COUNTY- 700 AM MST TUE FEB 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PINAL COUNTY .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY... ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS WILL LOWER TO NEAR 5000 FEET EARLY THURSDAY MORNING. COLDER AIR ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE... RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-231400- WESTERN PIMA COUNTY- 700 AM MST TUE FEB 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PIMA COUNTY .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY... ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. COLDER AIR ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE... RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ032-231400- TOHONO OODHAM NATION- 700 AM MST TUE FEB 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR TOHONO OODHAM NATION .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY... ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW LEVELS WILL LOWER TO NEAR 6500 FEET LATE TONIGHT WITH LITTLE ACCUMULATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS WILL LOWER TO NEAR 5500 FEET EARLY THURSDAY MORNING. COLDER AIR ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE... RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. TOTAL SNOWFALL ACCUMULATIONS OF FOUR INCHES MAY BE POSSIBLE ON KITT PEAK THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ034-231400- SANTA CRUZ COUNTY- 700 AM MST TUE FEB 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SANTA CRUZ COUNTY .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY... ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW LEVELS WILL BE AROUND 8000 FEET TODAY...LOWERING TO NEAR 6500 FEET LATE TONIGHT WITH LITTLE ACCUMULATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS WILL LOWER TO NEAR 5500 FEET EARLY THURSDAY MORNING. COLDER AIR ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE... RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. TOTAL SNOWFALL ACCUMULATIONS ABOVE 6000 FEET ARE EXPECTED TO BE LESS THAN FOUR INCHES THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ035-231400- COCHISE COUNTY- 700 AM MST TUE FEB 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COCHISE COUNTY .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY... ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW LEVELS WILL LOWER TO NEAR 7000 FEET BY LATE TONIGHT WITH LITTLE ACCUMULATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS WILL LOWER TO NEAR 6000 FEET EARLY THURSDAY MORNING. COLDER AIR ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE... RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. TOTAL SNOWFALL ACCUMULATIONS ABOVE 7000 FEET ARE EXPECTED TO BE LESS THAN FOUR INCHES THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ030-231400- UPPER GILA RIVER VALLEY- 700 AM MST TUE FEB 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE UPPER GILA VALLEY .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY... ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW LEVELS WILL BE AROUND 8000 FEET TODAY...LOWERING TO NEAR 6500 FEET LATE TONIGHT WITH LITTLE ACCUMULATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS WILL LOWER TO NEAR 5000 FEET EARLY THURSDAY MORNING. COLDER AIR ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE... RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. TOTAL SNOWFALL ACCUMULATIONS ABOVE 6000 FEET ARE EXPECTED TO BE LESS THAN SIX INCHES THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-231400- NORTHERN GREENLEE COUNTY- 700 AM MST TUE FEB 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN GREENLEE COUNTY .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY... ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW LEVELS WILL BE AROUND 7500 FEET TODAY...LOWERING TO NEAR 6000 FEET LATE TONIGHT WITH UP TO TWO INCHES ACCUMULATION POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS WILL LOWER TO NEAR 5000 FEET EARLY THURSDAY MORNING. COLDER AIR ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE... RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. TOTAL SNOWFALL ACCUMULATIONS ABOVE 6000 FEET WILL BE BETWEEN FOUR AND EIGHT INCHES THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Severe Thunderstorm Warnings in Arizona, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.